共 3 条
Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces (vol 54, pg 872, 2007)
被引:76
作者:
Song, Yisheng
[1
]
Wang, Hongjun
[1
]
机构:
[1] Henan Normal Univ, Coll Math & Informat Sci, Kaifeng 453007, Henan, Peoples R China
关键词:
Ishikawa iterates;
strong convergence;
uniformly convex Banach spaces;
D O I:
10.1016/j.camwa.2007.11.042
中图分类号:
O29 [应用数学];
学科分类号:
070104 ;
摘要:
We show strong convergence for Mann and Ishikawa iterates of multivalued nonexpansive mapping T under some appropriate conditions, which revises a gap in Panyanak [B. Panyanak, Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces, Comput. Math. Appl. 54 (2007) 872-877]. Furthermore, we also give an affirmative answer to Panyanak's open question. (c) 2008 Elsevier Ltd. All rights reserved.
引用
收藏
页码:2999 / 3002
页数:4
相关论文